# SDR UHLA201507150668

- Difficulty date: July 15, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 29,125 hours, 16,998 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003224001
- Condition: Damaged
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FOUND DAMAGED AT FRAME 11 BETWEEN STRINGERS 17 - 18L.  R & R THE SHEAR TIE IAW SRM 51-41-02 AND 51-41-01.
